Practice exercise (made-up values, not clinical guidance). An adult weighs 116 kg and is 166 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 145/95 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: occasionally moist; activity: walks frequently; mobility: slightly limited; nutrition: probably inadequate; friction and shear: problem. Find the Braden total B.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 24/min, SpO₂ 97% on supplemental oxygen, blood pressure 118/70 mmHg, pulse 88/min, alert, temperature 37.3 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 85 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?
Answer key
- 1. BMI = 42.1 kg/m²
- 2. MAP = 112 mmHg
- 3. MFS = 40
- 4. B = 14
- 5. low
- 6. DBP = 55 mmHg
Full step-by-step solutions: practise this topic on examproblems.com.